# SDR DALA2022042102807

- Difficulty date: April 19, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N113DX
- Make and model: Airbus A321-211
- Aircraft serial: 10100
- Aircraft time: 2,973 hours, 1,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING WC #3351-2991 BATTERY AT LOCATION 15 WL FAILED. REINSTALLED OLD BATTERY SN # 877739 AND FWD TO MONITOR TO REPLACE BATTERY AT LOCATION 15WL. A/C OK FOR SVC. R/R EPSU BATTERY IAW A321 AMM 33-51. PASSED BITE TEST. OPS CHK NML. (LP# 8376388)
